# SDR FDEA201206262356

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 42,181 hours, 29,064 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT GEAR UNSAFE LIGHT AND RT GEAR SAFE LIGHT BOTH ILLUMINATED IN FLIGHT. -SIMULTANEOUSLY- RAN QRH- GEAR HANDLE POSITIONED IN "UP" POSITION FOR REMAINDER OF FLIGHT- NO DOOR LIGHTS EVER  ILLUMINATED- FOR LANDING GEAR HANDLE PLACED IN OFF POSITION- NO CHANGE- WHEN GEAR HANDLE PLACED TO  "DOWN" RED GEAR UNSAFE LIGHT WENT OUT.  NO UNUSUAL  FLIGHT CHARACTERISTICS NOTED - NO LANDING GEAR  NOISE UNTIL PLACING HANDLE "DOWN".  RED GEAR UNSAFE LIGHT WENT OUT.  NO UNUSUAL FLIGHT CHARACTERISTICS NOTED - NO LANDING GEAR  NOISE UNTIL PLACING HANDLE "DOWN".  CHECKED RESISTANCE OF PROX SWITCHES OF BOTH MAIN GEAR, ALL WITHIN TOLERANCE, REF AMM 32-61-001-1, ALSO REF WDM 32-64-01 AND 32-64-02.  R & R LANDING GEAR ELECTRICAL/ELECTRONIC MODULE AS PRECAUTION, REF AMM 32-09-121-4.  OK FOR SERVICE.
